(v, k, ...)-Graphs and Polarities of (v, k, ...)-Designs.
Mathematische Zeitschrift, Tome 120 (1971), pp. 224-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__120_171525,
author = {Arunas Rudvalis},
title = {(v, k, {...)-Graphs} and {Polarities} of (v, k, {...)-Designs.}},
journal = {Mathematische Zeitschrift},
pages = {224--230},
year = {1971},
volume = {120},
zbl = {0202.51201},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__120_171525/}
}
Arunas Rudvalis. (v, k, ...)-Graphs and Polarities of (v, k, ...)-Designs.. Mathematische Zeitschrift, Tome 120 (1971), pp. 224-230. http://geodesic.mathdoc.fr/item/MZ_1971__120_171525/